# SDR 2009FA0000712

- Difficulty date: July 13, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N756MR
- Make and model: Cessna TU206G
- Aircraft serial: U20604204
- Engine: Cont TSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN712BCA
- Part serial: 5348528
- Condition: Peeling
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER BARREL PEELING FOUND AFTER A LOW COMPRESSION TEST.  THE BARREL PEELED IN AN AREA APPROX 2 INCHES WIDE.  THE METAL CONTAMINATED THE ENG LUBRICATION SYS REQUIRING A COMPLETE TEARDOWN OF THE ENG.  THIS CYL WAS INSTALLED AT ENG O/H ON 5/30/2009.  (K)
